Dolo Cold Syrup 50 ML is used to relieve symptoms associated with the common cold and allergies. It contains paracetamol (125 mg), an antipyretic that reduces fever; chlorpheniramine maleate (1 mg), an antihistamine that alleviates sneezing, runny nose, and watery eyes; and phenylephrine hydrochloride (2.5 mg), a decongestant that helps relieve nasal congestion. This suspension provides temporary relief from cough, throat irritation, sneezing, watery eyes, runny nose, and fever due to cold and allergy.
This medication also manages nasal congestion, runny nose, sneezing, itchy or watery eyes, an itchy nose or throat, headaches, fever, and minor aches and pains. Thus, it is a comprehensive solution for relieving discomfort caused by the common cold or allergy symptoms.
Before starting this suspension, inform your doctor about any pre-existing conditions or ongoing medications. If any side effects appear while taking this medicine, notify your doctor immediately. Remember to continue taking the medicine for the duration prescribed by your doctor for optimal results.